# SDR USAABB02206

- Difficulty date: December 10, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Engine: Ge CF680
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 964CABM0D0001AB
- Condition: Faulty
- Location: Stall Warning
- Part time: 62,234 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ROTATION, CAPTAINS STICK SHAKER ACTIVATED.  CREW ALSO RECEIVED AN ALPHA SPEED INDICATION ON LOWER LEFT HAND CORNER OF CAPTAINS ADI AND BOTH FLIGHT DIRECTORS WERE INOPERATIVE.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR DATA COMPUTER, THE LEFT INERTIAL REFERENCE UNIT, AND THE LEFT AOA VANE.
